905.866 medical & health answers

Blood cell count answers (4026)

«Previous Page 6 from 100 Next >
Q: 

Low white blood cell count

A: There are several haematological conditions that at present are possible. But without knowing MUCH MORE all I could say now would be pure guesswork so of no real value. A bone marrow biopsy should provide a LOT more information! Also an analysis of all your blood tests over the last years would be necessary. Since we at present have no idea of what may be causing this there is really nothing you can do at present - except trying to avoid being infected with any infection since an infection while you have a low white blood cell count and therefore probably an impaired immune defense system probably would not be a good situation (on the other hand: Yemenite Jews in Israel live all their lives...


Q: 

High platelet count and high white blood cell count

A: Hi, Heavy drinking may certainly be the cause. The drinking affects the liver and this can affect the blood cell count. His Doctor will be able to tell him the best way to move the blood cell counts into the normal range. If he needs some help with his drinking and is ready for the assistance he can contact Alcoholics Anonymous at: www.aa.org This is an extremely helpful organization, very informative too. Best wishes to both of you!...
Q: 

blood cell count low day before the surgery

A: There a few benign conditions which can cause a lowish blood count. Normally in infections or the body being under stress shows the white cell count as high. Some viral infections can cause the wbc (white blood count) to be low. It is low for a few days and starts to return to normal spontaneously when the infection is established and when the patient is fully recovered it becomes normal. It appears to me that your surgeon has not spent enough time with you before the surgery and therefore you do not know all that a apparently normal but when full trust has not been built it becomes very scary for the patient. I would recommend spending some...
Q: 

Questions regarding a low white blood cell count

A: Hi!  Thank you so much for writing! I am relieved that your blood work only shows the drop in white cell count -- with no other serious or "scary" implications.   I am glad you that have ruled out the scary stuff but now we can proceed.   Acupuncture...and further, Traditional Chinese Medicine, boosts the immune function and can help your white count increase.  In fact, acupuncture and herb treatment are applied in cases where patients undergoing chemo and radiation.  Treatment then mitigates the side effects of the chemo and radiation, including fatigue, nausea, digestive disturbance --- and especially drops in white and red

Q: 

What causes low white blood cell counts?

A: There are several causes for a low white blood count..Many times this is due to a compromise in the immune system caused by an illness. Individuals who receive Chemotherapy most always have a low white count. A low white cell count is generally a symptom of something gone array in the body. Without benefit of knowing your medical history or any meds that you may be taking, I would advise you to continue to seek information from your physician..I hope this was helpful..Good Luck to you and God Bless...Please post again if you have further concerns.....
Q: 

What could be the causes for high white blood cell count?

A: Elevated white blood cell (WBC)counts can be caused by a variety of infections, inflammation, physiologic stress, and malignancies (leukemia). If you have been found with an elevated WBC count, it may not be something dangerous, but you should discuss this with your physician or health care provider and discuss any symptoms you may have to determine the cause of the elevated WBC count....


Q: 

Low white blood cell count -Vitamin D deficiency

A: hello vitamin D receptors are inside many cells, and because of these receptors vitamin D actually regulates gene expression.  these receptors are inside many white blood cells, so if vitamin D is low, then WBC''s will logically also be low   Dr. Brandie Gowey, NMD 928-214-8793  Thank you very much. She has been taking extra Vitamin D for a month but her blood tests showed low levels of Estrogen and testosterone. She is 46 and has been taking progesterine cream twice a day to regulate but hasn''t improved her energy. Since she''s hypoglycemic, low blood pressure, has allergies with a low functioning thyroid it seems we just need to knock out one...
Q: 

What does white blood cell count indicate?

A: Human blood contains about 5,000 to 10,000 leukocytes per cubic millimeter; the number increases in the presence of infection. An extraordinary and prolonged proliferation of leukocytes is known as leukemia . This overproduction suppresses the production of normal blood cells. Conversely, a sharp decrease in the number of leukocytes (leukopenia) strips the blood of its defense against infection and is an equally serious condition. A dramatic fall in levels of certain white blood cells occurs in persons with AIDS....


Q: 

Does Arimidex lower white blood cell count and blood pressure?

A: Arimidex (anastrozole) can cause leukopenia (low white blood cells) in up to 5 percent of patients who take it. It can also cause vasodilation in up to 36 percent of patients, which can lead to low blood pressure. Signs that blood pressure may be too low include dizziness, lightheadedness, faintness, and vision problems. Consult your health care provider for specific information and recommendations. You may also find helpful information at http://www.everydayhealth.com/drugs/arimidex Sarah McKenney Lewis, PharmD...


Q: 

low white blood cell count and epilepsy

A: Hello, Epilepsy by itself does not cause low white blood cell counts, however it may be a side effect of the medication or medications you are on.  The more medications you are on, the more the likelihood of side effects.  You don"t mention what medications you are on, but depression is a side effect of some medications, though many cause it within the red cells as opposed to white cells, but that"s not to say it can"t happen.  Or it may just be a passing thing that doesn"t relate to you meds at all.  If it continues, that may be something to investigate.   Best wishes to you and good luck....
 
Contact us   |   Disclaimer & Privacy Policy   |